Suggested store
879, Rue Principale, Unité 2, Beresford, NB
Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

October 13th 2019
Hello my doctor prescribes me with Timolol eye drops for my glaucoma. I been on them for while but most recent I start getting side effects like headache irregular heart beats, mood changes. I stop taking them on Thursday how long do side effects last. I have appointment tomorrow with the Doctor
Geneviève Duperron Pharmacist owner affiliated with Familiprix

Within 7 days your symptoms should be gone if they are due to your eye drops.  Glad to know you are seeing a physician tomorrow though that's the best thing to do

The pharmacist is solely responsible for the answer.